# SDR DL72L971889

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N512DA
- Make and model: Boeing 727232
- Aircraft serial: 21314
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Condition: Cracked
- Location: Lt Lwr Tq Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING HOLES IN TORQUE BOX CRACKED JUST ABOVE FWD AIRSTAIR HINGE LT MARKED, 2 EA.  LIGHTNING HOLE CRACKED LT SIDE OF TORQUE BOX ABOVE AIRSTAIR UPLOCK LATCH                                       1 AND 2.  REPAIRED PER M/M 53-11-0 P 828.
